Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Have erectile dysfunction, early ejaculation and penis becomes loose during intercourse. Cure?

Good Morning Doctor, I am a 24 year old man. My weight is 72kgs, slightly obese, and my height is 5.6 feet . For the last one month or so I am experiencing erectile disfunction-in the sense I am finding it difficult to sustain erection for long and the penis becomes loose during sexual intercourse. Apart from this, there is early ejaculation . In most of the cases, my partner is not satisfied. I am a vegetarian. Please advise doctor what needs to be done in this case to cure this problem. Regards, Partha YYYY@YYYY
Asked On : Thu, 14 Mar 2013
Answers:  2 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
General & Family Physician 's  Response
Jun 2015
Hello Partha,

Regarding the problem of Erectile dysfunction, it is due to decreased blood supply to the penis.
Though medications like Cialis & Viagra increase blood flow to penis & maintains erection, it can be improved by having a diet rich in fruits, vegetables, nuts & honey.

Regarding the problem of premature ejaculation, it's mostly related to anxiety.
So...don't worry about all this & stay relaxed
Avoid stress...practice meditation..this helps in improving concentration & builds up the confidence level.
Avoid smoking & alcohol.
You can also do oil massage of the penis...it increases blood flow & maintains the erection.

Despite these measures, if you experience difficulty, it will be better to consult a Urologist & rule out other causes like high blood pressure, blood sugar and other local causes that impair blood flow to your genital organ.

One more thing...avoid consuming any over the counter medication which claim to increase the size of penis or improve performance...it may be harmful.

Wishing you a Healthy Life.
Take care.
Answered: Thu, 14 Mar 2013
I find this answer helpful
General & Family Physician Dr. Gopal Krishnam Raju's  Response
try dapoxetine 30mg 3hrs before intercourse u will be happy there after :)
Answered: Thu, 14 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor